Jump to content

Can these feeling still be from withdrawal??


Recommended Posts

Hello all its actually been a while since I have posted a question on here however I am on here every day. I am back to the point where I need the advice and to see if you guys think I these sensations are from ativan withdrawal still.....

 

So I am 3 months off ativan after being on for three months(including taper) and I felt somewhat better within a couple weeks. I had so many odd symptoms that have went but a few major ones have stayed. I am having horrible head issues, somedays worse than others. My head will hurt, feel dizzy, feels like its going to just break out and shake, when i close my eyes I feel as I am going to fall, sometimes i fell like i am walking crooked (like I am going to bump into the walls beside me), and just confused. It leads me to think that I have something growing in my head. I have had CAT scans in the past while in taper and I was convinced there was something in there but they have all checked out fine. I also had an MRI from waist up in February and that checked out perfectly normal. Another lingering symptom I have is I feel weakness, some pain on my right side like under my ribcage( I have also had CT and ultrasound on that and its fine).

 

Honestly though the head issues are driving me crazy.....I think that I have something growing there and my gf keeps telling me that there isnt.I went to the ER about two weeks ago and they said i showed no signs of a tumor or anything just my little test such as walking heel to toe, looking in my eyes, my mouth, coordination etc.

 

Does anyone else feel this??? Is this still withdrawal at 3 months off???

 

Please help!!! Thank You, Carlos

 

Link to comment
Share on other sites

[02...]

Carlos,

 

Congrats on being 3 months off!

 

Hopefully someone can stop by and weigh in. I think what you're dealing with is withdrawal.

I have heard of these symptoms before.

 

S#

Link to comment
Share on other sites

I am a little over 4 months off Ativan after being on it for 4 months.  I haven't had the head issues you're describing (dizziness, etc), but that doesn't mean it's not from the withdrawal.  I definitely have had and still struggle with with weakness and an overwhelming fatigue.  Try not to worry (easier said than done).  I keep trying to tell myself, "if I didn't have it before Ativan and the withdrawal, then it's probably from the drug and coming off of it".  Hang in there! 
Link to comment
Share on other sites

Cargon,

I do believe it is w/d.  While my benzo has been k, I have had incredible neuro symptoms--paresthesias/neuropathy/tinnitis/dizziness/weakness (to name a few!!  Yeesh this stuff is toxic!) . Also have had RUQ pain and nausea but my ultrasound was fine.

I have been having these issues for years--but I wonder whether it is because I went though a c/t w/d but got back on (arghh!) because I did not know anything about benzo symptoms and took it again to help me sleep though all of this.

I have been to neurologists, had MRI scans, been told it "could be" CIDP and more...but now I believe (reading so many stories here) that it is the Benzos. :tickedoff:

I have no advice, but know I empathize, and know you are not alone in going though all this.

I do hope you feel better and the dizziness subsides too. 

Blessings and hang in there,

itzsweird

Link to comment
Share on other sites

3 months off is still fairly early days in the land of benzo receovery and healing.  Since you have had numerous tests to rule out anything more sinister, I would say that what you are dealing with is just benzo withdrawal.  I'm ten months benzo free and still dealing with a few lingering  issues myself, mainly G.I.
Link to comment
Share on other sites

[e5...]

Hi Cargon,

 

The head issues were the worst sx for me along with the the shallow breathing.  I cant describe the head issues, they would move around from the front to the back of my head and cause all kinds of horrible feelings.  Sometimes it felt like the pressure trying to break through the middle of my head.  And then for me after the end of month 2 my jaw started to get real bad.  Its the benzos trust me.  

Link to comment
Share on other sites

I also came off Ativan.  At 4 months out I also feel the sensations of falling forward, walking crooked, and pain under my right rib cage and still have some confusion issues.
Link to comment
Share on other sites

3 months is a milestone in benzoland!  :yippee:

 

Sorry to hear you're still feeling some lingering symptoms, but as Bev said, it's still early yet.

 

Once in a while I'll wake up and have a day full of s/x I thought were gone.  Then the next morning when I awake, *poof* they've gone away again.  It's odd how that happens.

 

Hang in there and keep celebrating your freedom.  These symptoms will eventually fade.http://i1132.photobucket.com/albums/m575/maxmoo/Funny%20Pics/Decor%20Smileys/braveheartsmileyf.gif 

Link to comment
Share on other sites

My worst symptoms have been head issues.  I am also a little over three months off and have had dizziness and balance problems for most of that time.  I have also had Cat scan and a MRI with normal results.  It must be withdrawal.  I am reading more and more on people who are having the same symptoms.  I feel pretty good one day then the next the balance problem resurfaces for a couple of days. It feels like I am either on a crazy carnival ride or on a boat in rough waters.  Hope you feel better soon.
Link to comment
Share on other sites

Thanks buddies for taking ur time and giving me some piece of mind thanks again buddies you all hang in there and be strong also :)
Link to comment
Share on other sites

I wanted to leave you a link to a pretty descent benzo withdrawal symptom list.  It really helped to ease my panic knowing this or that bizarre symptom was experienced by others going through this w/d.  Use it as an information tool only.  It is not meant to deter you from seeing a doctor if you suspect a medical condition.

 

http://recovery-road.org/about-withdrawal/symptoms/

 

 

Link to comment
Share on other sites

×
×
  • Create New...